Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

DVT, blood Pressure, cholesterol, inferolateral repolarisation, cholesterol spots in eye, panic attacks

hello, just had an ECG and have been told I have minor inferolateral repolarisation but I am 59 years old a female and have had DVT slight high blood pressure cholesterol 6.7 which has remained like this for 10 years when had a test at 50 first test in my life so probably cholesterol has always been been high as have had cholesterol spots for years under my eyes. 5 3 . Recently though have felt very tired but blood ok and frequently break out in sweats so was worried about my heart. Suffer panic attacks and do get hag on back symdrome and feel I can breathe at night like someone is laying across my body and my heart races hard with fright. Any advice please
Asked On : Tue, 1 May 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response

Thank you for putting up your question,

These ECG changes mean that you may have some injury to the inferolateral portion of the heart.
In this case we need to evaluate it further.
You need tests like Exercise tolerance test and stress echocardiogram to see whether you have some underlying coronary artery disease which is causing your symptoms.
Your doctor should consider adding aspirin to your treatment regime as this medicine lowers the risk of mortality from heart attack upto 25%.
Do light exercises, keep weight in normal limits, do not take red meat and fried items.

Let me know if you need more help.

Answered: Tue, 1 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor